| Model Number |
310-2461312-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed an "ecg monitoring failure" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device logs.However, the device was put through extensive testing including bench testing and stressing without duplicating the report.The customer's multifunction cable was not returned for evaluation.The multifunction receptacle will be replaced as a precaution.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.